Spin-zero anomaly in the magnetic quantum oscillations of a two-dimensional metal. / Wosnitza, J.; Gvozdikov, V. M.; Hagel, J.; Ignatchik, O.; Bergk, B.; Meeson, P. J.; Schlueter, J. A.; Davis, H.; Winter, R. W.; Gard, G. L.

In: New Journal of Physics, Vol. 10, 083032, 22.08.2008.

Research output: Contribution to journalArticlepeer-review

Published
  • J. Wosnitza
  • V. M. Gvozdikov
  • J. Hagel
  • O. Ignatchik
  • B. Bergk
  • P. J. Meeson
  • J. A. Schlueter
  • H. Davis
  • R. W. Winter
  • G. L. Gard
Original languageEnglish
Article number083032
Number of pages13
JournalNew Journal of Physics
Volume10
DOIs
Publication statusPublished - 22 Aug 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 3737621